# SDR SWAA2021081035365

- Difficulty date: December 9, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 55,697 hours, 32,964 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Damaged
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER WING TO BODY FAIRING 193B HAS 3 ELONGATED FASTENER HOLES. / REMOVED AND REPLACED PANEL PER SRM 51-40-02.
